A 60-year-old alcoholic wom an was brought to the em ergency departm ent after a car accident. Medical history of the patient was signi cant for hepatic cirrhosis and hypothyroidism . Although she had been advised repeatedly to take her thyroxine regularly, she continued to take it sporadically. Physical exam ination showed a distressed patient com plaining of severe pain in both legs. An intram uscular injection of m orphine sulphate was given to allay pain. Soon after the injection, the patient showed disorientation, lethargy, and shallow breathing, followed by unconsciousness. Her temperature was 93°F (30°C). Which of the follow ing drugs should be included in the em ergency therapy of this patient? A. Intravenous (IV) potassium iodide B. Oral m ethim azole C. Oral levothyroxine D. IV triiodothyronine E. Oral propylthiouracil
Don't use plagiarized sources. Get Your Custom Essay on
A 60-year-old alcoholic wom an was brought to the em ergency departm ent after a car accident….